# SDR SWAA2021091599396

- Difficulty date: July 28, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986 Lbl 35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM AT AFT WET AREA BS 986.5 LBL 35 WL 208 ; / [01] REMOVED CORROSION ON FLOOR BEAM AFT WET AREA BS 986.5 LBL 35 WL208 IAW SRM 51-10-02-0G-0 AND EVALUATED AREA AND FOUND TO BE OUT OF LIMITS IAW 53-70-51-1A-1 PART 4H MEASURES L=1.5'' X W=1.3 X D=0.024'' TOOL USED CALIPER ID:ATS1317 S/N:UNKNOWN; DIAL DEPTH GAUGE ID:NCX000697 S/N: UNKNOWN. PART REPAIRABLE IAW SRM 53-70-51-2R-4 REPAIR#4; [02] ACCOMPLISHED PERMANENT REPAIR ON FLOOR BEAM AFT WET AREA BS986.5 RBL20-RBL51 WL208 IAW SRM 53-70-51-2R-4 REPAIR#4; IS DOCUMENTED ON TASK CARD# TTG8Q005Z3VT; [03] VERIFIED CORRECTIVE ACTION ENTRIES 1 & 2. CARD COMPLETE
